MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE MRI SURESCAN; DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES

MPRI SPRINT QUATTRO SECURE MRI SURESCAN; DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 6947M97
Medical Device Problem Codes Over-Sensing (1438); Decreased Sensitivity (2534); Capturing Problem (2891); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: ddmb1d4 icd and 383069 lead, implanted: (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered a lead integrity alert (lia) for a high number of short v-v intervals.The lead was reprogrammed and remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the rv lead exhibited a decrease in r waves, and increase in thresholds and a dislodgement was confirmed by x-ray.The lead was explanted and replaced.
 
Additional Manufacturer Narrative
Product event summary: the full lead was returned and analyzed.No anomalies were found.The distal low voltage electrode of the lead was covered in body tissue.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINT QUATTRO SECURE MRI SURESCAN
Common Device Name
DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8470787
Report Number2649622-2019-05375
Device Sequence Number16409576
Product Code NVY
UDI-Device Identifier00643169550971
UDI-Public00643169550971
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/15/2020
Device Model Number6947M97
Device Catalogue Number6947M97
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2019
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer05/09/2019
06/12/2019
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date05/24/2019
06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LNQ11 ICM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR